Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 33, Issue 2, Spring 1995  pp. 371-379.

Finite measures on preduals and non-commutative L^p-isometries

Authors Keiichi Watanabe
Author institution: Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-21, JAPAN

Summary:  We prove a linear extension theorem for continuous finite measures on preduals of von Neumann algebras. Making use of it, we determine the structure of surjective positive linear isometries between non-commutative L^p-spaces associated with arbitrary von Neumann algebras.

Contents    Full-Text PDF